Skip to content
My WebMD Sign In, Sign Up
Next Choice Pill- weird side effects?
avatar
kv4674 posted:
Okay, so I took the Next Choice pill exactly 5 weeks ago within 12 hours of having unprotected sex. I had just finished my period but then I had another full one about a week after taking the pills. Since then, I have been having cramping and bloating, slight dizziness and sort of pms-like symptoms off and on but have not had a period again yet. I have taken two pregnancy tests and they both came back negative. What could be going on? Can my hormones just be really messed up still? Any advice would be very much appreciated.
Reply


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.